TITLE

Metronidazole

AUTHOR(S)
Finegold, Sydney M.
PUB. DATE
October 1980
SOURCE
Annals of Internal Medicine;Oct80, Vol. 93 Issue 4, p585
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Focuses on the drug metronidazole. Characteristics of the drug; Pharmacology and mode of action when used; Therapeutic uses; Side effects.
ACCESSION #
6971999

 

Related Articles

  • Metronidazole.  // Reactions Weekly;2/6/2010, Issue 1287, p31 

    The article presents the cases of two patients who developed cerebellar syndrome while undergoing metronidazole treatment.

  • Metronidazole.  // Reactions Weekly;2/6/2010, Issue 1287, p31 

    The article presents the case of a 60-year-old man who experienced worsening of encephalopathy-related movement disorders while undergoing metronidazole treatment.

  • Metronidazole/tinidazole abuse.  // Reactions Weekly;2/4/2012, Issue 1387, p25 

    The article describes the cases of two patients with recurrent irritable bowel syndrome who developed encephalo-neuropathy after harmful use of metronidazole and/or tinidazole.

  • Neurologic toxicity associated with high-dose metronidazole therapy. Frytak, Stephen; Moertel, Charles G.; Childs, Donald S.; Albers, James W.; Frytak, S; Moertel, C H; Childs, D S // Annals of Internal Medicine;Mar78, Vol. 88 Issue 3, p361 

    Presents case reports on neurologic toxicity associated with high-dose metronidazole therapy. Condition of patients treated with a combination of metronidazole and radiation therapy; Discussion on neurologic toxicity.

  • Fluoroquinolones/metronidazole.  // Reactions Weekly;8/6/2011, Issue 1363, p19 

    The article describes the cases of 12 patients aged 23-80 years old who developed drug-induced liver injury while receiving fluoroquinolones and metronidazole.

  • Metronidazole.  // Reactions Weekly;2/25/2012, Issue 1390, p26 

    The article describes the case of a 21-year-old man who developed encephalopathy and sensitive neuropathy while receiving metronidazole for a brain abscess.

  • Metronidazole.  // Reactions Weekly;10/20/2012, Issue 1424, p36 

    The article describes the case of a woman who experienced acute generalised exanthematous pustulosis (AGEP) after treatment with metronidazole.

  • Metronidazole.  // Reactions Weekly;10/20/2012, Issue 1424, p36 

    The article describes two cases of encephalopathy associated with metronidazole use.

  • Metronidazole.  // Reactions Weekly;7/21/2012, Issue 1411, p32 

    The article describes the case of a 67-year-old woman who developed an immediate hypersensitivity reaction after metronidazole administration for bile duct stones and biliary sepsis.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics